# SDR UALA2011082604573

- Difficulty date: August 26, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 39,506 hours, 8,564 cycles
- Engine: Pwa PW4077
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8220006103
- Part serial: 8392
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AUTO PILOT FAILED IN-FLIGHT.  R AUTO PILOT PREVIOUSLY DEFERRED.  CREW CONTINUING TO SFO.  SAMC PATCHED IN, CB RESETS UNSUCCESSFUL.  DESCENDING TO FL280 NON-RVSM AIRSPACE.  REPLACED LEFT & RIGHT AFDC REF MM. TESTS GOOD.
